# SDR USAA2013011000023

- Difficulty date: December 3, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D57460205207
- Condition: Worn
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WORN AREA INTERNAL LOWER SKIN OF SLAT TRACK NR 5 AT SLAT NR 2 BETWEEN WS 486 TO WS 670 OF RIGHT WING.  REPAIRED RIGHT WING LOWER SKIN OF SLAT TRACK NR 5 AT SLAT NR 2 BETWEEN WS 486 TO WS 670 IAW A320 EA 503633.
